A scenario for torus T2 destruction via a global bifurcation

TitleA scenario for torus T2 destruction via a global bifurcation
Publication TypeJournal Article
Year of Publication2009
AuthorsPereira, T, Baptista, MS, Reyes, MB, Caldas, IL, Sartorelli, JC, Kurths, J
JournalChaos, Solitons & Fractals
Volume39
Ocorrência5
Pagination2198 - 2210
Date PublishedJan-03-2009
ISSN09600779
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0960077907004419http://api.elsevier.com/content/article/PII:S0960077907004419?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S0960077907004419?httpAccept=text/plain
DOI10.1016/j.chaos.2007.06.115
Short TitleChaos, Solitons & Fractals
Paper File